# SDR COMA2008112450007

- Difficulty date: November 22, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 22,012 hours, 19,300 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 0659
- Condition: Failed
- Location: Te Flaps
- Part time: 18,997 hours, 16,253 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 0 DEG ON APPROACH INTO PHL.  EMERGENCY DECLARED, ACFT LANDED SAFELY.  REMOVED AND REPLACED FLAP SYSTEM PDU.
